# SDR QXEA200300888

- Difficulty date: July 24, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,465 hours, 3,432 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2471 RECIEVED "BLEED DUCT" WARNING WHICH STAYED ON FOR 15 SECONDS FOLLOWED BY "RIGHT BLEED DUCT" CAUTION, WHICH WENT AWAY AFTER PERFORMING CHECKLIST AND MANUAL BLEED PROCEDURE. THIS SDR IS WAITING FOR FURTHER INFORMATION.
